| Model Number |
PDP513G |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.(b)(4).To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.Attempts are being made to clarify the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What is the alleged deficiency of the product that caused or contributed to the patient event? the patient demographic info: weight, bmi at the time of index procedure? date, name and/or indication of index (plastic) surgical procedure during which pds plus suture was placed? lot number? were there any intra-op complications during plastic surgery? on what tissue was the suture used? what was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? were there any pre-existing signs/symptoms of active inflammation prior to this surgical procedure? were any pre-op cleansing procedures or products changed recently? if yes, please describe.Did the operating surgeon observe any suture deficiency or anomaly before, during or after suture placement? please specify.Onset date of current symptoms following the index plastic surgical procedure (# of post-op days/weeks)? please specify.Describe the manifestation of inflammatory reaction (location, severity, appearance, systemic or local reaction)? mri results? how was inflammatory reaction with severe pain treated? please specify medical and/or surgical interventions if any.Other relevant patient comorbidities/concomitant medications? does the patient have known allergic history to medical device, food or medications? what is physician¿s opinion as to the etiology of or contributing factors to this event? does the physician believe that pds plus suture relates to possibility of intractable ulcer? if yes, please explain.It was reported that ¿the cause is also unknown at the thoracic surgery department¿.Please explain this statement and relation to the event.Did the patient undergo a thoracic surgery and when? what is the patient¿s current status? trade name - irgacare® active ingredient(s) ¿ triclosan dosage form ¿ suture/solid/parenteral strength = 2360 ¿g/m.
Event or Problem Description
It was reported that the patient underwent an unknown plastic surgery on unknown date and the suture was used.After surgery, the patient experienced painful inflammation.It was reported that local negative pressure therapy, vac therapy, or pico therapy cannot be applied anywhere, because when abdominal suture was performed there was an inflammatory reaction with severe pain after surgery.Mri also confirmed inflammation.The patient is still hospitalized at the department of plastic surgery.The patient is suspected to have intractable disease.The possibility of intractable disease is high and currently the patient visited various medical departments for examinations.At present, the patient is being treated at the plastic surgery department but the cause is also unknown at the thoracic surgery department.Additional information has been requested.
Additional Manufacturer Narrative
Date sent to the fda: 06/24/2021.Additional information was requested, and the following was obtained: on what tissue was the suture used? abdomen.Other relevant patient comorbidities/concomitant medications? the patient originally had poor wound healing and had intractable ulcer.The following information was requested, but unavailable: what is the alleged deficiency of the product that caused or contributed to the patient event? date, name and/or indication of index (plastic) surgical procedure during which pds plus suture was placed? lot number? were there any intra-op complications during plastic surgery? what was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? were there any pre-existing signs/symptoms of active inflammation prior to this surgical procedure? were any pre-op cleansing procedures or products changed recently? if yes, please describe.Did the operating surgeon observe any suture deficiency or anomaly before, during or after suture placement? please specify.Onset date of current symptoms following the index plastic surgical procedure (# of post-op days/weeks)? please specify.Describe the manifestation of inflammatory reaction (location, severity, appearance, systemic or local reaction)? mri results? how was inflammatory reaction with severe pain treated? please specify medical and/or surgical interventions if any.It was reported that ¿the cause is also unknown at the thoracic surgery department¿.Please explain this statement and relation to the event.Did the patient undergo a thoracic surgery and when? what is the patient¿s current status? this report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.